# SDR 2002FA0000005

- Difficulty date: December 20, 2001
- Submitted: January 3, 2002
- Operation: General aviation
- Aircraft: N1258S
- Make and model: Cessna 337H
- Aircraft serial: 33701894
- Engine: Cont IO360GB
- System (JASC): 7602 · Mixture Control
- Part: Arm
- Part number: 63255536
- Condition: Worn
- Location: Mixture Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND MIXTURE ARM ROD END ATTACHING BOLT LOOSE.  ATTEMPTED TO TIGHTEN BOLT BUT FOUND THERE WAS STILL PLAY.  DISASSEMBLED ROD END ATTACHING BOLT AND A STEEL SERRATED BEARING INSERT FELL OUT OF THE BRONZE MIXTURE ARM.  THIS WAS CAUSED BY THE ROD END ATTACHING BOLT BEING TOO LOOSE.  SPHERICAL BALL ROD END ATTACHING BOLTS SHOULD BE TIGHT TO ALLOW THE ROD END TO ROTATE AROUND THE BALL.
